# SDR AALA20141116007

- Difficulty date: November 16, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 45,960 hours, 18,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 147A5710
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR Z STIFFENER AT FS 994 & RBL 30 IS CORRODED.  R & R STIFFENER IAW AARD 51-10-05-1.
